# SDR SWIA201436543

- Difficulty date: January 19, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 28,808 hours, 24,801 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING TE JOINT STRAP CRACKED AT WS 148.019.  C CHECK INSTALLED NEW RT WING TE JOINT STRAP AT WS 148.019 IAW SRM.
